Nhảy đến nội dung

Random fractional differential equations with Riemann-Liouville-type fuzzy differentiability concept


Ho Vu, Truong Vinh An and Ngo Van Hoa*

Source title: 
Journal of Intelligent & Fuzzy Systems, 36(6): 6467-6480, 2019 (ISI)
Academic year of acceptance: 

In this paper an initial value problem for random fuzzy fractional differential equations (RFFDEs) with Riemann-Liouville generalized Hukuhara differentiability are introduced. The equivalence between a random fuzzy fractional differential equation and a random fuzzy fractional integral equation under suitable conditions is shown. In addition, the existence and uniqueness results for RFFDEs using the idea of successive approximations are presented.